Vol. 91, No. 2, 1980

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A multiple series transformation of the very well poised 2k+4Ψ2k+4

Stephen Carl Milne

Vol. 91 (1980), No. 2, 419–430
Abstract

A multiple series generalization of the q-analog of Whipple’s theorem is derived for 2k+4Ψ2k+4 by applying recent analytical techniques of Askey and Ismail to Andrews’ multiple series transformation of a well poised 2k+4Φ2k+3.

Mathematical Subject Classification
Primary: 33A30, 33A30
Milestones
Received: 28 February 1979
Published: 1 December 1980
Authors
Stephen Carl Milne